# SDR 2007FA0000578

- Difficulty date: June 5, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N22NG
- Make and model: Cessna 750
- Aircraft serial: 7500204
- Engine: Allsn AE3007C
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: FMI32345010B
- Condition: Gouged
- Location: Trunnion
- Part time: 1,677 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS WHERE OLEO ATTACHES TO TRUNNION.  OLEO ATTACH BOLT WAS SEIZED AND HARD TO REMOVE.  INNER BORE OF BUSHINGS WERE GOUGED.  NO MEANS TO LUBRICATE THESE BUSHINGS EXCEPT AT ASSY.   SUGGEST USE OF ANT SEIZE COMPOUND DURING ASSY INSTEAD OF AEROSHELL 17.  (K)
